# SDR P5CA9801460

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

AT FL 330 NR 4 ENGINE STALLED WITH AN AUDIBLE SOUND AND WENT TO A OVER TEMP OF 950Ý FOR 3-4 SECONDS.  ENGINE WAS THEN SHUT DOWN, PER CHECK LIST.  RELIGHT WAS ATTEMPED AT FL 240 BUT THE EGT WAS MUCH HIGHER AS ENGINE STARTED TO ACCELERATE.  THE ENGINE WAS SHUT DOWN.  FOUND METAL IN TAIL PIPE.  ENGINE WAS CHANGED PER POLAR WORK CARD M7100-002 AND RUN PER M7100-O11.
